Thursday, March 1, 2018
That Didn't Work Out So Well
So I had mentioned in one of my last posts that my EP wanted me to start tapering off of the meds. I was apprehensive and excited the same. So I started tapering. 1 3/4 dose, 1 1/2 dose, 1 dose . Each step separated by 4 days or so. the single dose is as far as I got before I started having trouble.
The weather turned at about the same time and I had started riding my bike. Not hard by any means but riding. Watching my heart rate as best I cold without a HR monitor. This was probably a big mistake. I was doing fine until my second day of cutting y dosage in half.
This had been my third day in a row on the bike. I had been doing about 30 miles each time and again taking it easy. The third ride went really well but I was pretty tired. Riding on the meds I'm on seams to really take its toll. I finished the ride a little faster than i had planed so I know that I pushed my HR higher than I had wanted to. About an hour after my ride my heart was out of rhythm. Needless to say I was bummed but understand that this can happen early on.
So the first thing to do at this point is get my heart back in rhythm so I went back to my normal dose times 2 to try to get my heart to convert to NSR, This is also what I did back in January and ended up passing out. I didn't pass out this time but my heart did not convert either. The next day I was still out of rhythm and whet back to my normal dose. I was wiped out and disgusted as I hardly slept the night before.That evening when I got home I took a double dose again and about another hour later I converted. I must say this whole thing is enough to make a Guy nuts but I have faith it will get better. I had similar issues last time around then went almost 9 years without any real issues.
So I am back to my normal dose 2 times a day for a whole now. The doctor will be sending an event monitor in the next couple weeks and I am very anxious to get back to normal life.